# SDR AALA202412024238

- Difficulty date: November 18, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N330TJ
- Make and model: Boeing 737823
- Aircraft serial: 68104
- Aircraft time: 4,092 hours, 1,567 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 4,091 hours, 1,567 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Zone 400 - Nac/P
- Part time: 4,116 hours, 1,575 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, A
- Precautionary procedure: F, E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON TAKEOFF NUMBER 1 ENGINE OVERHEAT AND ENGINE FIRE LIGHTS CAME ON WITH ASSOCIATED HIGH ENGINE TEMP INDICATIONS. PERFORMED ENGINE FIRE QRC AND BLE NUMBER 1 FIRE BOTTLE AND SECURED THE LEFT ENGINE; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHX.   REMOVED AND REPLACED NUMBER 1 ENGINE, PER JC 09L71001001.
